# SDR MEX2002349

- Difficulty date: November 25, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N1003P
- Make and model: Doug DC-9-32
- Aircraft serial: 48150
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee Cylinder
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MEX-CUU - AIRCRAFT RETURNED AFTER TAKEOFF, DUE TO PROBLEMS WITH NOSE GEAR.  THE NOSE LANDING GEAR REMAINED EXTENDED PROCEDURE WAS ACCOMPLISHED AND PHYSICALLY CHECKED, NOSE GEAR REMAINED DOWN AGAIN.  IN APPROXIMATION, CAPTAIN INFORMED THE NOSE GEAR RETRACTED UPON REDUCING THE SPEED, THE LANDING IS EFFECTED WITH 102,00 LBS.  TECHNICAL PERSONNEL WERE ADJUSTED NOSE LANDING GEAR FORWARD DOORS, BUNGEE CYLINDER WAS REPLACED, STRUT CYLINDER SERVICE WAS PERFORMED, TIRE NOSE GEAR BOTH WERE CHANGED AND EXTENSION RETRACTION TEST WAS PERFORMED IAW MM 32-30-0 AND INSPECTION BY OVERWEIGHT LANDING WAS ACCOMPLISHED IAW MM 05-51-0.  ALL CORRECT TO RETURN TO SERVICE.  (M)
